# SDR DALA2016111008439

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CORNER OF DOOR SKIN BENT.  CUT OUT DAMAGED AREA IAW SRM 52-00-01 FIG 202,  FABRICATED REPAIR DOUBLER AND REPAIR FILLER IAW SRM 52-00-01 REPAIR 8 AND INSTALLED IAW SRM 52-00-01 REPAIR 8.
